Weighted embeddings for function spaces associated with Hermite expansions

The Anh Bui, Ji Li, Fu Ken Ly*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We study weighted Besov and Triebel–Lizorkin spaces associated with Hermite expansions and obtain (i) frame decompositions, and (ii) characterizations of continuous Sobolev-type embeddings. The weights we consider generalize the Muckenhoupt weights.

    Original languageEnglish
    Article number105534
    Pages (from-to)1-25
    Number of pages25
    JournalJournal of Approximation Theory
    Volume264
    DOIs
    Publication statusPublished - Apr 2021

    Keywords

    • Embedding
    • Hermite expansions
    • Frames
    • Weights

    Fingerprint Dive into the research topics of 'Weighted embeddings for function spaces associated with Hermite expansions'. Together they form a unique fingerprint.

    Cite this